Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Function spaces and classifying spaces of algebras over a prop

Sinan Yalin

Algebraic & Geometric Topology 16 (2016) 2715–2749
Bibliography
1 C Barwick, D M Kan, Relative categories: another model for the homotopy theory of homotopy theories, Indag. Math. 23 (2012) 42 MR2877401
2 J E Bergner, A model category structure on the category of simplicial categories, Trans. Amer. Math. Soc. 359 (2007) 2043 MR2276611
3 M Chas, D Sullivan, String topology, arXiv:math/9911159
4 M Chas, D Sullivan, Closed string operators in topology leading to Lie bialgebras and higher string algebra, from: "The legacy of Niels Henrik Abel" (editors O A Laudal, R Piene), Springer (2004) 771 MR2077595
5 I Ciocan-Fontanine, M M Kapranov, Derived Hilbert schemes, J. Amer. Math. Soc. 15 (2002) 787 MR1915819
6 V G Drinfel’d, Quantum groups, from: "Proceedings of the International Congress of Mathematicians, I, II" (editor A M Gleason), Amer. Math. Soc. (1987) 798 MR934283
7 V G Drinfel’d, On quasitriangular quasi-Hopf algebras and on a group that is closely connected with Gal(Q∕Q), Algebra i Analiz 2 (1990) 149 MR1080203
8 W G Dwyer, D M Kan, Calculating simplicial localizations, J. Pure Appl. Algebra 18 (1980) 17 MR578563
9 W G Dwyer, D M Kan, Function complexes in homotopical algebra, Topology 19 (1980) 427 MR584566
10 W G Dwyer, D M Kan, Simplicial localizations of categories, J. Pure Appl. Algebra 17 (1980) 267 MR579087
11 Y Frégier, M Markl, D Yau, The L–deformation complex of diagrams of algebras, New York J. Math. 15 (2009) 353 MR2530153
12 B Fresse, Props in model categories and homotopy invariance of structures, Georgian Math. J. 17 (2010) 79 MR2640648
13 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
14 M W Johnson, D Yau, On homotopy invariance for algebras over colored PROPs, J. Homotopy Relat. Struct. 4 (2009) 275 MR2559644
15 G M Kelly, Basic concepts of enriched category theory, 64, Cambridge Univ. Press (1982) 245 MR651714
16 J Kock, Frobenius algebras and 2D topological quantum field theories, 59, Cambridge Univ. Press (2004) MR2037238
17 M Markl, Homotopy algebras are homotopy algebras, Forum Math. 16 (2004) 129 MR2034546
18 M Markl, Intrinsic brackets and the L–deformation theory of bialgebras, J. Homotopy Relat. Struct. 5 (2010) 177 MR2812919
19 S Merkulov, B Vallette, Deformation theory of representations of prop(erad)s, II, J. Reine Angew. Math. 636 (2009) 123 MR2572248
20 D Quillen, Higher algebraic K–theory, I, from: "Algebraic K–theory, I : Higher K–theories" (editor H Bass), Lecture Notes in Math. 341, Springer (1973) 85 MR0338129
21 C W Rezk, Spaces of algebra structures and cohomology of operads, PhD thesis, Massachusetts Institute of Technology (1996) MR2716655
22 C Rezk, A model for the homotopy theory of homotopy theory, Trans. Amer. Math. Soc. 353 (2001) 973 MR1804411
23 M Schlessinger, J Stasheff, The Lie algebra structure of tangent cohomology and deformation theory, J. Pure Appl. Algebra 38 (1985) 313 MR814187
24 V G Turaev, Skein quantization of Poisson algebras of loops on surfaces, Ann. Sci. École Norm. Sup. 24 (1991) 635 MR1142906
25 S Yalin, Classifying spaces of algebras over a prop, Algebr. Geom. Topol. 14 (2014) 2561 MR3276841
26 S Yalin, Simplicial localisation of homotopy algebras over a prop, Math. Proc. Cambridge Philos. Soc. 157 (2014) 457 MR3286518
27 S Yalin, Moduli stacks of algebraic structures and deformation theory, J. Noncommut. Geom. 10 (2016) 579 MR3519047